# SDR GTIA2020060855193

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 54,289 hours, 25,178 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU 13WL LEFT FAULTED DURING EMERGENCY LIGHT TEST.-REMOVED & REPLACED EPSU 13WL BATTERY IAW A319 AMM 33-51-38. OPS CHECKS GOOD IAW A319 AMM 33-51-00-710-001.
